MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BIOPSY INSTRUMENT
Model Number UCTW17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that after placement of breast tissue marker, the patient allegedly experienced redness and swelling at the insertion site.The device has not been removed but is scheduled to be removed at a later date.The current patient's status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history record review could not be completed as the lot number was not provided.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported failure could not be determined based upon the provided information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported failure could not be determined based upon the provided information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4(expiry date: 03/2022), g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRACOR TWIRL MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10077202
Report Number2020394-2020-03449
Device Sequence Number19528801
Product Code NEU
UDI-Device Identifier00801741109416
UDI-Public(01)00801741109416
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUCTW17
Device Catalogue NumberUCTW17
Device Lot NumberHUDR1745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer06/08/2020
09/29/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date06/09/2020
10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;